MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; FOREHEAD THERMOMETER
Model Number NTF3000USV1
Medical Device Problem Codes False Negative Result (1225); Use of Device Problem (1670); Human-Device Interface Problem (2949); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fever (1858)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that her thermometer had allegedly given false negative readings on her infant child.The device allegedly gave a reading of 97.0°f, and a fever of 100.7°f was later confirmed by a doctor.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that her thermometer had allegedly given false negative readings on her infant child.The device allegedly gave a reading of 97.0°f, and a fever of 100.7°f was later confirmed by a doctor.There were no complications from this incident, and the patient is doing well now.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction made in section b.6 there was a typographical error in the original supplemental report.See the attached photograph as evidence (taken on (b)(6) 2023).

Brand Name
BRAUN
Common Device Name
FOREHEAD THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key16280323
Report Number1314800-2023-00002
Device Sequence Number6522684
Product Code FLL
UDI-Device Identifier00328785000306
UDI-Public00328785000306
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNTF3000USV1
Device Lot Number17420TAV
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/05/2023
01/05/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/01/2023
06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age13 MO
Patient SexFemale